Spectrum and multiplier ideals of arbitrary subvarieties  [ Spectre et idéaux multiplicateurs des sous-variétés arbitraires ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 4, p. 1633-1653
Nous introduisons un spectre pour des sous-variétés arbitraires.Ceci généralise la définition de Steenbrink pour les hypersurfaces. Dans le cas d’une singularité isolée d’intersection complète, il coïncide au spectre donné par Ebeling et Steenbrink, sauf pour les coefficients des exposants entiers. Nous montrons une relation avec les gradués des idéaux multiplicateurs en utilisant la filtration V de Kashiwara et Malgrange. Ceci implique une généralisation partielle d’un théorème de Budur dans le cas des hypersurfaces. Le point clef est de considérer la somme directe des gradués d’un idéal multiplicatif comme un module sur l’algèbre définissant le cône normal de la sous-variété. Nous donnons aussi une description combinatoire dans le cas des idéaux monomiaux.
We introduce a spectrum for arbitrary subvarieties. This generalizes the definition by Steenbrink for hypersurfaces. In the isolated complete intersection singularity case, it coincides with the one given by Ebeling and Steenbrink except for the coefficients of integral exponents. We show a relation to the graded pieces of the multiplier ideals by using the filtration V of Kashiwara and Malgrange. This implies a partial generalization of a theorem of Budur in the hypersurface case. The key point is to consider the direct sum of the graded pieces of the multiplier ideals as a module over the algebra defining the normal cone of the subvariety. We also give a combinatorial description in the case of monomial ideals.
DOI : https://doi.org/10.5802/aif.2654
Classification:  32S40,  32S35
Mots clés: spectre, V-filtration, idéal multiplicateur
@article{AIF_2011__61_4_1633_0,
     author = {Dimca, Alexandru and Maisonobe, Philippe and Saito, Morihiko},
     title = {Spectrum and multiplier ideals of arbitrary subvarieties},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     pages = {1633-1653},
     doi = {10.5802/aif.2654},
     mrnumber = {2951747},
     zbl = {1241.32025},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_4_1633_0}
}
Dimca, Alexandru; Maisonobe, Philippe; Saito, Morihiko. Spectrum and multiplier ideals of arbitrary subvarieties. Annales de l'Institut Fourier, Tome 61 (2011) no. 4, pp. 1633-1653. doi : 10.5802/aif.2654. https://www.numdam.org/item/AIF_2011__61_4_1633_0/

[1] Beĭlinson, A. A.; Bernstein, J.; Deligne, P. Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Soc. Math. France, Paris (Astérisque) Tome 100 (1982), pp. 5-171 | MR 751966

[2] Borel, A.; Grivel, P.-P.; Kaup, B.; Haefliger, A.; Malgrange, B.; Ehlers, F. Algebraic D -modules, Academic Press Inc., Boston, MA, Perspectives in Mathematics, Tome 2 (1987) | MR 882000

[3] Budur, Nero On Hodge spectrum and multiplier ideals, Math. Ann., Tome 327 (2003) no. 2, pp. 257-270 | Article | MR 2015069 | Zbl 1035.14010

[4] Budur, Nero; Mustaţǎ, Mircea; Saito, Morihiko Bernstein-Sato polynomials of arbitrary varieties, Compos. Math., Tome 142 (2006) no. 3, pp. 779-797 | Article | MR 2231202 | Zbl 1112.32014

[5] Budur, Nero; Mustaţǎ, Mircea; Saito, Morihiko Combinatorial description of the roots of the Bernstein-Sato polynomials for monomial ideals, Comm. Algebra, Tome 34 (2006) no. 11, pp. 4103-4117 | Article | MR 2267574 | Zbl 1115.32018

[6] Budur, Nero; Saito, Morihiko Multiplier ideals, V-filtration, and spectrum, J. Algebraic Geom., Tome 14 (2005) no. 2, pp. 269-282 | Article | MR 2123230 | Zbl 1086.14013

[7] Deligne, P. Le formalisme des cycles évanescents, SGA7, exp. XIII and XIV, Springer, Berlin (Lecture Notes in Math.) Tome 340 (1973), p. 82-115 and 116–164. | Zbl 0266.14008

[8] Deligne, Pierre Théorie de Hodge, I, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris (1971), pp. 425-430 (“Théorie de Hodge, II”, Inst. Hautes Études Sci. Publ. Math., (1971), no. 40, p. 5–57, “Théorie de Hodge, III”, Inst. Hautes Études Sci. Publ. Math., (1974), no. 44, p. 5–77) | MR 441965 | Zbl 0219.14006

[9] Dimca, A.; Maisonobe, Ph.; Saito, M.; Torrelli, T. Multiplier ideals, V-filtrations and transversal sections, Math. Ann., Tome 336 (2006) no. 4, pp. 901-924 | Article | MR 2255178 | Zbl 1107.14003

[10] Ebeling, W.; Steenbrink, J. H. M. Spectral pairs for isolated complete intersection singularities, J. Algebraic Geom., Tome 7 (1998) no. 1, pp. 55-76 | MR 1620686 | Zbl 0945.14003

[11] Gyoja, Akihiko Bernstein-Sato’s polynomial for several analytic functions, J. Math. Kyoto Univ., Tome 33 (1993) no. 2, pp. 399-411 | MR 1231750 | Zbl 0797.32007

[12] Howald, J Multiplier ideals of sufficiently general polynomials (math.AG/0303203)

[13] Howald, J. A. Multiplier ideals of monomial ideals, Trans. Amer. Math. Soc., Tome 353 (2001) no. 7, p. 2665-2671 (electronic) | Article | MR 1828466 | Zbl 0979.13026

[14] Kashiwara, M. Vanishing cycle sheaves and holonomic systems of differential equations, Algebraic geometry (Tokyo/Kyoto, 1982), Springer, Berlin (Lecture Notes in Math.) Tome 1016 (1983), pp. 134-142 | MR 726425 | Zbl 0566.32022

[15] Kouchnirenko, A. G. Polyèdres de Newton et nombres de Milnor, Invent. Math., Tome 32 (1976) no. 1, pp. 1-31 | Article | MR 419433 | Zbl 0328.32007

[16] Lazarsfeld, Robert Positivity in algebraic geometry. II, Springer-Verlag, Berlin Tome 49 (2004) | MR 2095472 | Zbl 1093.14500

[17] Malgrange, B. Le polynôme de Bernstein d’une singularité isolée, Springer, Berlin, Lecture Notes in Math., Tome 459 (1975) | MR 419827 | Zbl 0308.32007

[18] Malgrange, B. Polynômes de Bernstein-Sato et cohomologie évanescente, Analysis and topology on singular spaces, II, III, Luminy, Tome 101 (1981), pp. 243-267

[19] Parameswaran, A. J. Monodromy fibration of an isolated complete intersection singularity, Proceedings of the Indo-French Conference on Geometry (Bombay, 1989), Hindustan Book Agency, Delhi (1993), pp. 123-134 | MR 1274498 | Zbl 0842.32025

[20] Sabbah, C. Proximité évanescente. I. La structure polaire d’un D-module. II. Équations fonctionnelles pour plusieurs fonctions analytiques, Compositio Math., Tome 62 and 64 (1987) no. 3 and 2, p. 283-328 and 213–241 | Numdam | Numdam | MR 901394 | Zbl 0632.32006

[21] Saito, Morihiko Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., Tome 281 (1988) no. 3, pp. 411-417 | Article | MR 954149 | Zbl 0628.32038

[22] Saito, Morihiko Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci., Tome 24 (1988) no. 6, p. 849-995 (1989) | Article | MR 1000123 | Zbl 0691.14007

[23] Saito, Morihiko Mixed Hodge modules, Publ. Res. Inst. Math. Sci., Tome 26 (1990) no. 2, pp. 221-333 | Article | MR 1047415 | Zbl 0727.14004

[24] Saito, Morihiko On b-function, spectrum and rational singularity, Math. Ann., Tome 295 (1993) no. 1, pp. 51-74 | Article | MR 1198841 | Zbl 0788.32025

[25] Saito, Morihiko Multiplier ideals, b-function, and spectrum of a hypersurface singularity, Compos. Math., Tome 143 (2007) no. 4, pp. 1050-1068 | MR 2339839 | Zbl 1120.32018

[26] Steenbrink, J. H. M. Mixed Hodge structure on the vanishing cohomology, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn (1977), pp. 525-563 | MR 485870 | Zbl 0373.14007

[27] Steenbrink, J. H. M. The spectrum of hypersurface singularities, Astérisque (1989) no. 179-180, pp. 163-184 (Actes du Colloque de Théorie de Hodge (Luminy, 1987)) | MR 1042806 | Zbl 0725.14031

[28] Steenbrink, J. H. M. Spectra of K-unimodal isolated singularities of complete intersections, Singularity theory (Liverpool, 1996), Cambridge Univ. Press, Cambridge (London Math. Soc. Lecture Note Ser.) Tome 263 (1999), pp. xvii, 151-162 | MR 1709350 | Zbl 0966.14011

[29] Steenbrink, Joseph Intersection form for quasi-homogeneous singularities, Compositio Math., Tome 34 (1977) no. 2, pp. 211-223 | Numdam | MR 453735 | Zbl 0347.14001

[30] Varchenko, A. N.; Khovanskiĭ, A. G. Asymptotic behavior of integrals over vanishing cycles and the Newton polyhedron, Dokl. Akad. Nauk SSSR, Tome 283 (1985) no. 3, pp. 521-525 | MR 800892 | Zbl 0595.32012

[31] Verdier, J.-L. Spécialisation de faisceaux et monodromie modérée, Analysis and topology on singular spaces, II, III (Luminy, 1981), Soc. Math. France, Paris (Astérisque) Tome 101 (1983), pp. 332-364 | MR 737938